MODELING THE GROWTH RATES OF ALIEN INSECTS SPECIFIED DIFFERENTIATED BY STAGES OF ONTOGENESIS


Cite item

Abstract

Our studies are devoted to various aspects of invasive processes in biosystems. When invading aggressive insects, the resistance of the biotic environment is significant, but the final time may be completely absent. Under conditions of high specific fecundity, there will be non-stationary regimes of changes in the abundance of individuals in the population. An outbreak with a phase of explosive growth is realized, so we modeled one particular variant of an outbreak of populations earlier. Outbreaks are associated with a number of changes in physiological regulation that are observed in ecodynamics under extreme conditions of the species and environment. A classic example of changes is the appearance of migratory winged forms in the locust and the usually flightless leaf beetle introduced in the Stavropol Territory Zygogramma suturalis during the formation of a population wave front with a huge density of individuals. Traditional mathematical models for describing the rates of average weight gain for individuals of a generation cannot consider situations of rapid invasions, where competition and survival factors at different stages of insect development are very different, since the density of generations varies by orders of magnitude. Effect on growth of local congestion value may not be constant in ontogenesis. The factor of the total number is reflected differently at different stages of life. The purpose of the simulation is to obtain a bistable and flexible dynamic system. The article proposes a model for a differentiated description of weight gain at three stages of development of insects with an incomplete cycle of transformations by three differential equations conjugated by initial conditions. As a result, a continuously discrete dynamic system with a hybrid representation of time on the life cycle interval is implemented. We will use the model when supplementing the hybrid computing structure for calculating the rate of decline of individuals of generations. Mortality changes dramatically with the launch and attenuation of an invasive outbreak. Here, the deviation of growth rates from optimal values plays a role. The idea of the work is that all processes: changes in numbers or growth for insects should be simulated by the stages of development of their ontogenesis.

About the authors

A. Yu. Perevaryukha

St. Petersburg Institute for Informatics and Automation of the Russian Academy of Sciences

Author for correspondence.
Email: morenov@ssau.ru
ORCID iD: 0000-0002-1049-0096

Candidate of Engineering Sciences, senior research fellow of Laboratory of Applied Informatics and Problems of Information Society

References

  1. Perevaryukha A.Yu. Modelirovanie fluktuatsii agressivnykh chuzherodnykh vidov v nepreryvnykh modelyakh s nezavisimoi regulyatsiei . Vestnik Samarskogo universiteta. Estestvennonauchnaya seriya , 2018, no. 4, pp. 49–59. doi: 10.18287/2541-7525-2018-24-4-48-58 .
  2. Rasmussen A. Relaxation oscillations in spruce–budworm interactions. Nonlinear Analysis: Real World Applications, 2011, V. 12, Issue 1, pp. 304–319. doi: 10.1016/j.nonrwa.2010.06.017 .
  3. Hutchinson G.E. An Introduction to Population Ecology. Yale University Press.: New Haven, 1978, 125 p. Available at: https://archive.org/details/introductiontopo0000hutc .
  4. Bazykin A. Theoretical and mathematical ecology: dangerous boundaries and criteria of approaсh them. In: Mathematics and Modelling. Edited by A. Bazykin and Yu. Zarkhin. Nova Science Publishers, Inc., 1993, pp. 321–328. Available at: https://elibrary.ru/item.asp?id=21044685 .
  5. Gopalsamy K. Global stability in the Delay-Logistic Equation with discrete delays. Houston Journal of Mathematics, 1990, V. 16, pp. 347–356 .
  6. Arino J. An alternative formulation for a Delayed Logistic Equation. Journal of Theoretical Biology, 2006, V. 241, pp. 109–119. doi: 10.1016/j.jtbi.2005.11.007 .
  7. Hutchinson G.E. Circular cause systems in ecology. Ann. N.Y. Acad. Sci., 1948, V. 50, pp. 221–246. doi: 10.1111/j.1749-6632.1948.tb39854.x .
  8. Ruan S. Delay Differential Equations in Single Species Dynamics. Delay Differential Equations and Applications. NATO Science Series (II. Mathematics, Physics and Chemistry). V. 205. Springer, Dordrecht, 2006, pp. 477–517. doi: 10.1007/1-4020-3647-7_11 .
  9. Perevaryukha A.Yu. Nelineinaya model’ perelova volzhskikh populyatsii na osnove kognitivnogo grafa vzaimodeistviya ekologicheskikh faktorov . Vestnik Samarskogo universiteta. Estestvennonauchnaya seriya , 2016, no. 1-2, pp. 92–106. Available at: http://journals.ssau.ru/index.php/est/article/view/4269 .
  10. Perevaryukha A.Y. Grafovaya model’ vzaimodeistviya antropogennykh i bioticheskikh faktorov v produktivnosti Kaspiiskogo morya . Vestnik Samarskogo universiteta. Estestvennonauchnaya seriya , 2015, no. 10, pp. 181–198. Available at: http://journals.ssau.ru/index.php/est/article/view/4460 .
  11. Neave F. Principles affecting the size of pink and chum salmon populations in British Columbia. Journal of the Fisheries Research Board of Canada, 1953, 9a(9): 450–491. doi: 10.1139/f52-023 .
  12. Frolov A.N. The beet webworm Loxostege sticticalis l. (Lepidoptera, Crambidae) in the focus of agricultural entomology objectives: The periodicity of pest outbreaks. Entomological Review, 2015, no. 2, pp. 147–156. doi: 10.1134/S0013873815020013 .
  13. Shi P.J. On the 3/4-exponent von Bertalanffy equation for ontogenetic growth. Ecological Modelling, 2014, V. 76, P. 23–28. doi: 10.1016/j.ecolmodel.2013.12.020 .
  14. Bertalanffy L. Quantitative laws in metabolism and growth. The Quarterly Review Of Biology, 1957, V. 32, no. 3, pp. 217–231. doi: 10.1086/401873 .
  15. Perevaryukha A.Y. Hybrid model of bioresourses’ dynamics: equilibrium, cycle, and transitional chaos. Automatic Control and Computer Sciences, 2011, V. 45, no. 4, pp. 223–232. doi: 10.3103/S0146411611040067 .
  16. Singer D. Stable orbits and bifurcations of the maps on the interval. SIAM Journal of Applied Math, 1978, V. 35, pp. 260–268 .
  17. Gayazova A.O., Abdullaev S.M. Prognozirovanie chislennosti Microcystis aeruginosa na osnove pravil nechetkoi logiki i nechetkikh neironnykh setei . Vestnik Yuzhno-Ural’skogo gosudarstvennogo universiteta. Seriya Vychislitel’naya matematika i informatika , 2012, no. 2, pp. 5–11. Available at: https://elibrary.ru/item.asp?id=18918931 .

Copyright (c) 2019 А. Ю. Переварюха

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies